Hail, Las Animas
- When
- April 11, 3:43 PM MST to 3:48 PM MST
- Where
- Las Animas County, 18.43 mi NE of Ville Green
- Measured
- 1 in hail
- Reported by
- Storm Chaser
- Coordinates
- 37.520, -103.330
Severe thunderstorms across portions of Las Animas and Custer Counties produced hail up to 1 inch in diameter and wind gusts to 82 mph.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
Severe thunderstorms across portions of Las Animas and Custer Counties produced hail up to 1 inch in diameter and wind gusts to 82 mph.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Apr 11, 2:10 PM MST, 1 hour 33 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 310 PM MDT WED APR 11 2012 .SHORT TERM... (TODAY AND TONIGHT) ...SEVERE STORMS POSSIBLE THIS EVENING ACROSS THE SOUTHEAST PLAINS... CURRENTLY...SCT STORMS DEVELOPING ACROSS AND S OF THE ARKANSAS RIVER. A FEW OF THESE STORMS COULD TURN SVR LATE THIS AFTERNOON AND EARLY EVE...WITH HAIL TO ONE INCH OR GREATER. THERE IS ALSO A LOW GRADE TORNADO RISK ACROSS PORTIONS OF THE SE PLAINS...WHICH IS NOW COVERED BY A TOR WATCH IN EFFECT TIL MID EVE. LOW LCLS AND GOOD LLVL DIRECTIONAL SHEAR COULD SUPPORT AN ISOLD TOR THRU THIS EVE. COVERAGE AND STRENGTH OF STORMS SHOULD CONTINUE TO EXPAND AS A LEAD SHORTWAVE FROM A STRONG WRN TROUGH MOVES INTO CO FROM THE W. STORMS SHOULD GRADUALLY DIMINISH BY LATE THIS EVE. WILL SEE A BRIEF RETURN OF LOW CLOUDS LATER TONIGHT...AIDED BY INCREASED MOISTURE FROM ONGOING CONVECTION. WILL SEE THIS LLVL MOISTURE PUSHED EWD BY EARLY THU MORNING AS WINDS SHIFT TO THE SW-W. WITH CLEARING AND DRY CONDITIONS ON THU...WILL SEE TEMPS CLIMB INTO THE 70S OVR THE PLAINS. OVR THE MTS AND HIGH VALLEYS...SHOULD SEE POCKETS OF CRITICAL FIRE WX CONDITIONS DEVELOP BY AFTERNOON. HAVE CONVERTED OUR FIRE WX WATCH TO A WARNING FOR THE UPPER ARKANSAS AND SAN LUIS VALLEY. AREAS TO THE E SHOULD HAVE HIGH ENOUGH HUMIDITY AND LIGHT ENOUGH WINDS TO STAY BELOW CRITICAL CRITERIA. ROSE .LONG TERM... (THURSDAY NIGHT THROUGH NEXT WEDNESDAY) STRONG SOUTHWEST FLOW CONTINUES OVER THE AREA FRIDAY...WITH LOW LEVEL MOISTURE PUSHED WELL EAST OF THE STATE THROUGH THE DAY. FAIRLY LARGE POCKET OF DRY AIR OVER MOUNTAINS (DEWPOINTS BELOW 10F) WILL LEAD TO LOW RELATIVE HUMIDITY OVER A LARGE AREA...THOUGH COOLING TEMPS ALOFT WILL OFFSET THIS TREND SOMEWHAT. WILL ALSO SEE SOME INCREASE IN MID/HIGH LEVEL MOISTURE AFTER 18Z FRIDAY AS UPPER TROUGH MOVES SLOWLY INTO THE GREAT BASIN. HAVE HOISTED A FIRE WEATHER WATCH FOR FRI AFTERNOON/EVENING FOR THE SAN LUIS VALLEY...BUT HELD OFF ELSEWHERE AS RH MAY BE JUST ABOVE THE 15 PERCENT THRESHOLD. EASTERN PLAINS WILL BE BREEZY/DRY/COOL...THOUGH WITH RECENT PRECIP AND FUELS GREENING UP...NO FIRE HIGHLIGHTS HERE. 12Z MODELS HAVE NUDGED THE TRACK OF THE WEEKEND UPPER LOW NORTHWARD...CONTINUING A TREND WHICH BEGAN WITH THE 00Z RUNS. BOTH ECMWF AND GFS NOW MOVE THE 700/500 MB LOW DIRECTLY OVER SOUTHERN COLORADO...KEEPING BEST UPSLOPE AND LIFT ALONG AND NORTH OF THE PALMER DIVIDE. CONTINENTAL DIVIDE HIGHER TERRAIN SHOULD DO WELL WITH THE SYSTEM...WITH INTI AL FOCUS OVER THE SOUTHWEST MOUNTAINS SATURDAY SHIFTING TO THE CENTRAL MOUNTAINS SUNDAY. MAY NEED SOME WINTER WEATHER HIGHLIGHTS FOR AT LEAST THE HIGHEST MOUNTAIN ZONES...THOUGH A LITTLE EARLY FOR ANYTHING AT THIS POINT. BOTH MODELS DO KEEP SOME ENERGY IN THE BASE OF THE TROUGH SUNDAY NIGHT/MON...WHICH MAY ENHANCE -SHRA/-SHSN OVER THE EASTERN MOUNTAINS INTO MON EVENING...WHILE SOUTHERN END OF THE MAIN DEFORMATION BAND BRIEFLY PUSHES SOUTH TO THE PALMER DIVIDE MONDAY. SYSTEM PULLS AWAY SLOWLY LATE MON/TUE...LEADING TO GRADUAL WARMING TREND INTO MID-WEEK. && .AVIATION...MAIN AVN CONCERN CONTINUES TO BE CONVECTION THRU THIS EVENING..ESPECIALLY FOR KPUB AND KCOS. COULD SEE SOME GR WITH THE STRONGER CELLS. LARGER HAIL WILL BE POSSIBLE FOR STORMS FARTHER TO THE S AND E...IN AN AREA CURRENTLY COVERED BY A TOR WATCH THAT IS IN EFFECT TIL 9 PM. COULD SEE A BRIEF RETURN OF SOME LOW CIGS LATER TONIGHT...PARTICULARLY AT KCOS...BUT LOW CLOUDS SHOULD DISSIPATE AS WINDS SHIFT TO THE SW THU MORNING...AROUND 12Z OR SHORTLY AFTER. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 8 PM MDT THURSDAY FOR COZ220-222- 224. RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ220-224. FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR COZ224. && 44/10
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1218 PM MDT WED APR 11 2012 COZ058>089-093>099-121830- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1218 PM MDT WED APR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS EARLY THIS AFTERNOON...AND MOVE OFF INTO THE ADJACENT INTERSTATE 25 CORRIDOR DURING THE AFTERNOON AND EARLY EVENING HOURS. ONE OR TWO STORMS COULD BECOME SEVERE...ACROSS THE I-25 CORRIDOR AND PORTIONS OF THE SOUTHEAST PLAINS...MAINLY ALONG AND WEST OF A LINE FROM CALHAN...TO LAS ANIMAS...TO TWO BUTTES. HAIL UP TO AROUND 1.25 INCHES IN DIAMETER...WIND GUSTS UP TO 60 MPH...LOCALLY HEAVY RAINFALL...AND LIGHTNING WILL BE THE PRIMARY THREATS. THE AREA WITH THE GREATEST RISK FOR SEVERE WEATHER IN THIS AREA WILL BE EAST OF INTERSTATE 25 AND ALONG AND SOUTH OF HIGHWAY 50...WHERE A SLIGHT CHANCE FOR AN ISOLATED TORNADO WILL ALSO EXIST. THUNDERSTORMS WILL MOVE OUT OF EASTERN COLORADO SHORTLY AFTER MIDNIGHT. STRONG...GUSTY SOUTHWEST WINDS WILL SPREAD ACROSS THE MOUNTAINS AND VALLEYS THIS AFTERNOON. THE COMBINATION OF DRY FUELS AND LOW HUMIDITIES WILL RESULT IN CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD ACROSS THE SAN LUIS VALLEY...AND THE UPPER ARKANSAS RIVER VALLEY OF CHAFFEE AND LAKE COUNTIES THIS AFTERNOON THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NEAR CRITICAL TO CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED ACROSS PORTIONS OF THE SAN LUIS VALLEY...THE UPPER ARKANSAS VALLEY...THE EASTERN MOUNTAINS AND ALL OF TELLER AND FREMONT COUNTIES DURING THE AFTERNOON AND EARLY EVENING HOURS THURSDAY AND POSSIBLY AGAIN FRIDAY DUE TO GUSTY WINDS...LOW MINIMUM RELATIVE HUMIDITY AND EXISTING DRY VEGETATION. IN ADDITION...A STORM SYSTEM WILL BE CAPABLE OF PRODUCING ACCUMULATING SNOWS OVER THE MOUNTAIN AREAS AS WELL AS NORTHERN EL PASO COUNTY FROM THIS WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ALONG THE I-25 CORRIDOR AND SOUTHEAST PLAINS THIS AFTERNOON AND EVENING. 44/10
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 155 PM MDT WED APR 11 2012 COZ086>088-093-094-112030- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 155 PM MDT WED APR 11 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO... NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... SOUTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 153 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF WALSENBURG...OR 30 MILES NORTH OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... DELHI. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 204 PM MDT WED APR 11 2012 COZ093-094-112030- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY- 204 PM MDT WED APR 11 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... EXTREME SOUTH CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO... AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES SOUTHEAST OF THATCHER...OR 43 MILES EAST OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTH AT 25 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTH CENTRAL OTERO COUNTY AND CENTRAL LAS ANIMAS COUNTY. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 221 PM MDT WED APR 11 2012 COZ088-093-094-097-112045- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 221 PM MDT WED APR 11 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME SOUTHWESTERN BENT COUNTY IN SOUTHEAST COLORADO... NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... SOUTHERN OTERO COUNTY IN SOUTHEAST COLORADO... AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 14 MILES EAST OF DELHI...OR 30 MILES SOUTHWEST OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... TIMPAS. HIGBEE. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 246 PM MDT WED APR 11 2012 COZ086>089-093-112130- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 246 PM MDT WED APR 11 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN CROWLEY COUNTY IN SOUTHEAST COLORADO... EXTREME NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO... EXTREME NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... OTERO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...LA JUNTA. SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CLUSTER OF STRONG THUNDERSTORMSS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF TIMPAS TO 20 MILES WEST OF DELHI...WHICH WAS MOVING TOWARD THE NORTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE... LA JUNTA. SWINK. ROCKY FORD. CHERAW. OLNEY SPRINGS. MANZANOLA. FOWLER. CROWLEY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 341 PM MDT WED APR 11 2012 COZ093-094-097-112230- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- 341 PM MDT WED APR 11 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BENT COUNTY IN SOUTHEAST COLORADO... NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...LA JUNTA. AT 339 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF HIGBEE...OR 27 MILES SOUTH OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... HIGBEE. LA JUNTA. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 345 PM MDT WED APR 11 2012 COZ079-081-083-085-086-112215- CANON CITY VICINITY/EASTERN FREMONT COUNTY-COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-WET MOUNTAINS BETWEEN 6300 AND 10000FT- 345 PM MDT WED APR 11 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN FREMONT COUNTY IN CENTRAL COLORADO... SOUTHEASTERN TELLER COUNTY IN CENTRAL COLORADO... SOUTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... EXTREME NORTHEASTERN CUSTER COUNTY IN SOUTHEAST COLORADO... NORTHWESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 343 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PENROSE...OR 23 MILES WEST OF PUEBLO...WHICH WAS MOVING TOWARD THE NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... PENROSE. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The Pueblo radar (KPUX), 128 km away, was scanning. The volume nearest the first event began at 22:43 UTC.
1 hail, 1 funnel cloud, 1 thunderstorm wind. Local standard time, as filed.
Short-lived condensation funnel dropped 3/4 of the way to the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2012Every state in 2012This day in weather historyWarnings in Colorado, April 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 375359, 375358, 375361.